eHealthMe - FDA and Social Media, Personalized eHealthMe - a cloud computing service for drugs

FDA and Social Media, Personalized

Advanced tools
Browse all drugs       All conditions, symptoms, side effects

Review: could Sodium bicarbonate cause Facial tics?

We study 6,054 people who have side effects while taking Sodium bicarbonate from FDA and social media. Find out below who they are, when they have Facial tics and more.

Get a free personalized report of your drugs: we study for you 352 million drug outcomes from FDA and social media. Start to use eHealthMe >>>

Sodium bicarbonate

Sodium bicarbonate (latest outcomes from 6,116 users) has active ingredients of sodium bicarbonate. It is often used in metabolic acidosis.

Facial tics

Facial tics (uncontrollable spasms in the face, such as blinking of eyes or scrunching of the nose) (latest reports from 128 patients) has been reported by people with bipolar disorder, attention deficit hyperactivity disorder, depression, bipolar i disorder, prostate cancer.

On Sep, 19, 2014: No report is found

Do you have Facial Tics while taking Sodium Bicarbonate?

Comments from related studies:

  • From this study (2 months ago):

  • Taking 3 teaspoons of sodium bicarbonate for 6 months now I have beaus lines on finger nails

    Reply

  • From this study (3 months ago):

  • Tics went away while on amoxicillin came back when stopped meds started nasonex tics went away stopped nasonex tics came back on nasonex again tics are gone

    Reply

  • From this study (4 months ago):

  • 1 year after cancer of the bladder required a neo bladder operation, I was diagnosed with high eye pressure leading to glaucoma. Since the bladder op I have been taking 1.6g of Sodium Bicarbonate per day as a urinary alkalinizer. Is it possible that the sodium bicarbonate is causing the higher eye pressure.
    For example, Azopt drops state that bicarbonate is requied for the production of the eye fluid. Azopt drops have brinzolamide that inhibits the action of carbonic anhydrase and thereby decreases the production of bicarbonate.

    Reply

    ozidog5 on Jun, 8, 2014:

    Just shows you. You cannot trust computers. I was asking about high EYE pressure maybe caused by sodium bicarbonate, not blood pressure. Wpuld a living person please respond.?

    Reply

Post a new comment    OR    Read more comments

More questions for: Sodium bicarbonate, Facial tics

More reviews for: Sodium bicarbonate, Facial tics

Drugs in real world that are associated with:

Could your condition cause it?

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

About - Terms of service - Privacy policy - Press - Advertise - Apps - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.